# SDR USAA070266

- Difficulty date: April 4, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM NUT PLATE HOLES, INTERCOSTAL, STA 967 RBL 50 - LBL 50 HAS CORROSION.  FAB'D FILLER FOR INTERCOSTAL BECAUSE OF REPAIR STRAP ON BEAM PER SRM 53-60-5 TYP 53-15-01B; DEFECT SIZE: 100 INCHES.
